# SDR R61A201410251128

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 16,768 hours, 13,207 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

URING HEAVY CHECK,  SHEAR TIE AT FRAME 87 BETWEEN STRINGERS 27-28R IS CORRODED.   INSTALLED NEW SHEAR TIE  IAW SRM 51-21-02, 51-23-06, 51-31-00, 51-41-01, 51-41-02 AND CPM 51-25-00.    MAJOR REPAIR
